# SDR AWXA200701100

- Difficulty date: August 24, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N20721
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988782, CORROSION ON LEFT WING NR 2 SLAT OUTBOARD TRACK, SS 665.75.  REPLACED LEFT WING NR 2 SLAT OUTBOARD TRACK, SS 665.75 IAW B757-200 AMM 27-81-13-4.
